# SDR USAA2012051400015

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 37,982 hours, 11,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EMERGENCY FLOOR TRACK LIGHTS ROW 12 A/C RIGHT LOOSE.  RE-SECURED AS REQUIRED, OK FOR SERVICE.
